Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2013, Article ID 367029, 7 pages
http://dx.doi.org/10.1155/2013/367029
Research Article

Regular Solutions in Vacuum Brans-Dicke Theory Compared to Vacuum Einstein Theory

1Ya.B. Zel'dovich International Center for Astrophysics, BSPU, Ufa 450000, Russia
2Department of Mathematics, University of North Bengal, Siliguri 734013, India
3Department of Mathematics, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy

Received 28 June 2013; Accepted 24 August 2013

Academic Editor: Gongnan Xie

Copyright © 2013 Alina Khaybullina et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alina Khaybullina, Ramil Izmailov, Kamal K. Nandi, and Carlo Cattani, “Regular Solutions in Vacuum Brans-Dicke Theory Compared to Vacuum Einstein Theory,” Advances in High Energy Physics, vol. 2013, Article ID 367029, 7 pages, 2013. https://doi.org/10.1155/2013/367029.